I took Propecia for 7 months before developing erectile dysfunction over night and a low libido that onset more slowly. I immediately discontinued my use of the drug. Unexpectedly, one year later I still have erectile dysfunction and low libido, and my hairloss has not resumed!
I had my hormone levels tested by a neuroendicronologist and it was found that my DHT levels were far below the normal range for adult males. I had an appointment with a sexual psychologist and she determined it was a physiological issue. Is there anything I can do to restore my body to where it was before I took Propecia?
I have difficulty believing that you just developed erectile dysfunction (ED) overnight after taking the medication for more than half a year. You need to see an expert in sexual dysfunction. I have seen a few patients who had your symptoms, though none of them with rapid onset and all of them who stopped the drug saw a complete reversal in less than a week.
ED will likely lead to your confidence going down, which in turn causes the gradual of libido… but I do not believe that the ED can be blamed on Propecia if you have been off of it for some time.